# SDR GTIA2016072401521

- Difficulty date: July 24, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 18,580 hours, 8,502 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 4A0401
- Condition: Leaking
- Location: Nr De Oiler
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUMES COMING FROM PACKS ON GROUND WITH APU BLEED ON. T/S PER TSM 05-50-00-810-831-A, TSM 49-00-00-810-921-A AND TSM 71-00-00-810-801-A. NO OIL LEAKAGE FOUND ON APU & DUCTING, FOUND NR 1 ENGINE DEOILER LEAKING. R/R DEOILER SEAL IAW AMM 72-60-30. LEAK CK GOOD. REMOVED NR 2 ENGINE INLET CONE TO INSPECT FOR OIL. CONTAMINATION IAW AMM 72-38-11. NO FAULTS FOUND. PERFORMED ENGINE RUNS IAW AMM 71-00-00. NO ODORS NOTED AT THIS TIME.
